# SDR ASAA2017090521820

- Difficulty date: September 5, 2017
- Submitted: September 7, 2017
- Operation: Air carrier
- Aircraft: N493AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41727
- Aircraft time: 5,445 hours, 1,843 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Control Panel
- Part number: 10194391001
- Part serial: 2015050036
- Condition: Malfunctioned
- Location: Cabin Pressure
- Part time: 5,370 hours, 1,767 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

REPORTS OF LIGHTING ISSUES ON THE P5-6 CABIN PRESSURE CONTROL PANEL.  ACFT GROUNDED.  ACCOMPLISHED TSR818697. REPLACED CABIN PRESSURE CONTROL PANEL AS REQUESTED IN TSR. ALL OPS NORMAL IAW AMM 21-31-02, 21-31-00.
